Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Comments on the paper: ``Determination of the stretch and rotation in the polar decomposition of the deformation gradient'' [Quart. Appl. Math. 42 (1984), no. 1, 113-117; MR0736511 (86a:73004)] by A. Hoger and D. E. Carlson


Author: Kenneth Sawyers
Journal: Quart. Appl. Math. 44 (1986), 309-311
MSC: Primary 73B99; Secondary 15A72
DOI: https://doi.org/10.1090/qam/856184
MathSciNet review: 856184
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73B99, 15A72

Retrieve articles in all journals with MSC: 73B99, 15A72


Additional Information

DOI: https://doi.org/10.1090/qam/856184
Article copyright: © Copyright 1986 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website